# SDR FDEA201812083481

- Difficulty date: December 8, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA765625
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK AT STA 999 POSITION X=-47.5 HAS MULTIPLE GOUGES. REMOVED DAMAGE ON SEAT TRACK STA 999 X= -47.5 IAW SRM 53-70-00 FIG 5. CHECKED LIMITS. MAXIMUM MATERIAL REMOVE IS .025 AFTER REWORK MATERIAL LOSS IS .045 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5. FABRICATED NEW SEAT TRACK SECTION STA 979 TO 1039 P/N S49291507075-T6511 IAW SRM 57-70-00 FIG 1. INSTALLED SEAT TRACK SECTION IAW SRM 53-70-00 FIG 1. MAJOR REPAIR.
